# SDR USAABA08033

- Difficulty date: December 19, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1509119
- Part serial: 0681
- Condition: Faulty
- Location: R3 Door
- Part time: 29,380 hours, 4,707 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHR - MAINTENANCE REPORTED LOW PRESSURE FOR THE R3 DOOR.  MEL 23-73-02E WAS ASSIGNED.  FURTHER TROUBLESHOOTING ON 12/24/08 BY PHL MAINTENANCE PER TSM 25-62-00-810-801, PER STEP 3B(3)(A), FOUND THE R3 DOOR SLIDE AT FAULT.  REMOVED AND REPLACED SLIDE PER AMM 25-62-42-04.  CHECKS OK.  CLEARED MEL 23-73-02E.
